# SDR ASAA2025080960781

- Difficulty date: August 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION F.S. 500A-500C+10 CORRODED. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2, REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-6W- .50 O- .040 R- 0.0 L- 3.60 D- .040.
